# SDR AALA201702199004

- Difficulty date: February 18, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 24,777 hours, 9,690 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Part number: D5211001003000
- Condition: Lack Of Lube
- Location: R4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT HAD DIFFICULTY DISARMING SLIDE ON THE R4 DOOR. CLEANED AND LUBED 4R DOOR ARMING MECHANISM.
